# SDR C2XA04TY141

- Difficulty date: July 23, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135LR
- Aircraft serial: 145274
- Aircraft time: 7,458 hours, 7,421 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector
- Part number: 3631101007
- Part serial: 343
- Condition: Defective
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE - UPON GEAR RETRACTION OF FLIGHT 2127 THE LANDING GEAR AURAL WARNING INDICATION CAME ON.  REMOVED AND REPLACED THE FLAP SELECTOR LEVER IAW EMB 135/145 AMM 27-51-03.  OPS CHECKS WERE GOOD OF THE FLAPS AND LANDING WARNING SYSTEM IAW EMB AMM 27-50-00 AND 32-60-00.  A/C WAS RELEASED TO SERVICE.
